Jump to content

Cymbalta wearing off?


Guest mfmp

Recommended Posts

Once the early sideeffects wore off, Cymbalta was working wonders for me...atleast, it seems, until about a month ago.

I've been taking Cymbalta, 60mgs in the morning, since January. About a month ago, my mood seems to have changed for the worse.

While I'm not at the self-loathing/my-life-sucks-horribly phase, my motivation and energy levels have dropped-off and I'm definetely not as happy or chearful as I was when this stuff was working at full steam. And while this week is somewhat better, last week I had weird headaches that lasted until mid-afternoon.

Anybody else out there go through something similar?

Link to comment
Share on other sites

dear mfmp:

I'm sorry it's pooping out too soon.  Just a quick couple of questions:  Have you had more alcohol lately than in the past?  (Just asking!)  And if you smoke, are you smoking more?  Both activities decrease the efficacy of Cymbalta. 

If you're a tee-totaling non-smoker, just ignore this!

But it IS summer and those margaritas look soooooo good!

sigh

Be sure to call your doctor soon so that you don't stay in the Pit of Despair for too long.

olga

Link to comment
Share on other sites

What it sounds like happens is that there is a decline in the effect on norepenephrine over time while the effect on serotonin remains constant.  Tossing Wellbutrin into the mix may help kick it back it.  It's a combo many people here swear by.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...